# SDR DXTA2014072105824

- Difficulty date: July 20, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 5,404 hours, 3,617 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216751
- Part serial: 1019
- Condition: Worn
- Location: Mlg
- Part time: 5,404 hours, 3,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  BRAKES GRAB & GRIND WITH LOUD METAL TO METAL NOISE.  VERY PRONOUNCED EVEN WHEN PARKING.  BRAKE WEAR PINS ON LT MAIN INBD HAS MINIMAL INDICATION.  FOUND NR 1 & 2 BRAKES GRABBING & MAKING NOISE.  R & R NR 1 & 2 BRAKE ASSEMBLIES. BLED SYS, OPS & LEAK CHECKED GOOD.  HIGH SPEED TAXI CHECKED GOOD IAW MM 32-42-10.
